Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalized pressing-down lemma and isocompactness

Author: Brian M. Scott
Journal: Proc. Amer. Math. Soc. 81 (1981), 316-320
MSC: Primary 54A25; Secondary 54D30
MathSciNet review: 593480
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological generalization of the Pressing-Down Lemma (= Neumer's Theorem) is formulated and proved. It is shown that this result implies several recent results on isocompactness due to Worrell and Wicke.

References [Enhancements On Off] (What's this?)

  • [F0] G. Fodor, Eine Bemerkung zur Theorie der regressiven Funktionen, Acta Sci. Math. (Szeged) 17 (1956), 139-142. MR 0082450 (18:551d)
  • [Ju] I. Juhász, On Neumer's Theorem, Proc. Amer. Math. Soc. 54 (1976), 453-454. MR 0394569 (52:15370)
  • [Ne] W. Neumer, Verallgemeinerung eines Satzes von Alexandroff und Urysohn, Math. Z. 54 (1951), 254-261. MR 0043860 (13:331a)
  • [WiW0] H. H. Wicke and J. M. Worrell, Jr., Point-countability and compactness, Proc. Amer. Math. Soc. 55 (1976), 427-431. MR 0400166 (53:4001)
  • 1. W0Wi$ _{1}$] J. M. Worrell, Jr. and H. H. Wicke, Characterizations of developable topological spaces, Canad. J. Math. 17 (1965), 820-830. MR 0182945 (32:427)
  • [W0Wi$ _{2}$] -, A covering property which implies isocompactness. I (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 54D30

Retrieve articles in all journals with MSC: 54A25, 54D30

Additional Information

Keywords: Pressing-Down Lemma, Neumer's Theorem, closed filter, isocompactness
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society